# SDR F3LA2011022100606

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 32,934 hours, 15,843 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 21,717 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stop
- Part number: 32829704
- Part serial: 094574
- Condition: Seized
- Location: Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT LOG PAGE 590497: AIR TURN BACK AT 01302.  ECAM WARNING NR 2 ENGINE COMPRESSOR VANE (AIR RETURN. REPLACED NR 2 ENGINE MASTER BALLSCREW ACTUATOR STOP.  REF AMM 75-31-50 PB 401, OPS CHECK NORMAL.
